# SDR 2A6D20220325001

- Difficulty date: March 25, 2022
- Submitted: March 25, 2022
- Operation: Air carrier
- Filed by: Air Methods LLC, repair station 2A6D933B
- Aircraft: N808LF
- Make and model: Snias AS350B3
- Aircraft serial: 4983
- Aircraft time: 3,918 hours, 10,041 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 3,485 hours, 8,414 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Support Beam
- Part number: 350A211041143
- Part serial: NA
- Condition: Chafed
- Location: Zone 200
- Part time: 3,918 hours, 10,041 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE TRANSMISSION SUPPORT FRAME (PN 350A21-1041-143) HAS CHAFING DAMAGE ON THE LOWER FLANGE FROM AN UNSECURED CABLE. THE DAMAGE IS UNDER THE TRANSMISSION DECK AT THE AFT RH CORNER OF THE TRANSMISSION CUTOUT
